# SDR DALA2016121309869

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 59,501 hours, 15,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT MOVE TO DISARM POSITION.  LUBRICATED THE GIRT BAR IAW AMM 12-21. CYCLED ARMING LEVERSEVERAL TIMES. OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
